Rifabutin-induced cystoid macular oedema.

Details

Ressource 1Download: serval:BIB_40CAF71472F9.P001 (56.46 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_40CAF71472F9
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Rifabutin-induced cystoid macular oedema.
Journal
The Journal of Antimicrobial Chemotherapy
Author(s)
Vaudaux J.D., Guex-Crosier Y.
ISSN
0305-7453
Publication state
Published
Issued date
02/2002
Peer-reviewed
Oui
Volume
49
Number
2
Pages
421-422
Language
english
Notes
Publication types: Case Reports ; Journal Article
Abstract
Rifabutin is a semi-synthetic antimycobacterial agent mainly used in the treatment of Mycobacterium avium-complex (MAC) in AIDS patients. Rifabutin-induced anterior uveitis has been reported previously. We report the case of a rifabutin-induced cystoid macular oedema (CMO) in an immunocompetent patient with pulmonary MAC infection. As far as we know, CMO secondary to rifabutin therapy has not been described previously.
Keywords
Anti-Bacterial Agents/adverse effects, Female, Humans, Macular Edema/chemically induced, Macular Edema/diagnosis, Middle Aged, Pulmonary Disease, Chronic Obstructive/drug therapy, Rifabutin/adverse effects
Pubmed
Web of science
Open Access
Yes
Create date
28/01/2008 12:45
Last modification date
25/09/2019 6:09
Usage data